Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1968, Volume 2, Issue 5, Pages 1131–1144
DOI: https://doi.org/10.1070/IM1968v002n05ABEH000722
(Mi im2512)
 

This article is cited in 21 scientific papers (total in 22 papers)

On abelian subgroups and the conjugacy problem in free periodic groups of odd order

P. S. Novikov, S. I. Adian
References:
Abstract: We prove the finiteness of any abelian subgroup of a free periodic group of odd order n4381. We also show that for these groups the conjugacy problem is solvable.
Received: 06.05.1968
Bibliographic databases:
Document Type: Article
UDC: 519.4
Language: English
Original paper language: Russian
Citation: P. S. Novikov, S. I. Adian, “On abelian subgroups and the conjugacy problem in free periodic groups of odd order”, Math. USSR-Izv., 2:5 (1968), 1131–1144
Citation in format AMSBIB
\Bibitem{NovAdi68}
\by P.~S.~Novikov, S.~I.~Adian
\paper On abelian subgroups and the conjugacy problem in free periodic
groups of odd order
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 1131--1144
\mathnet{http://mi.mathnet.ru/eng/im2512}
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000722}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=233876}
\zmath{https://zbmath.org/?q=an:0204.34102}
Linking options:
  • https://www.mathnet.ru/eng/im2512
  • https://doi.org/10.1070/IM1968v002n05ABEH000722
  • https://www.mathnet.ru/eng/im/v32/i5/p1176
  • This publication is cited in the following 22 articles:
    1. V. S. Atabekyan, L. D. Beklemishev, V. S. Guba, I. G. Lysenok, A. A. Razborov, A. L. Semenov, “Questions in algebra and mathematical logic. Scientific heritage of S. I. Adian”, Russian Math. Surveys, 76:1 (2021), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
    3. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi  elib  elib
    5. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib
    7. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. S. I. Adian, “An axiomatic method of constructing groups with given properties”, Russian Math. Surveys, 32:1 (1977), 1–14  mathnet  crossref  mathscinet  zmath
    13. V. P. Shunkov, “On Abelian subgroups in biprimitively finite groups”, Algebr Logic, 12:5 (1973), 347  crossref
    14. S.I. Adjan, Studies in Logic and the Foundations of Mathematics, 71, Word Problems - Decision Problems and the Burnside Problem in Group Theory, 1973, 19  crossref
    15. S. N. Chernikov, “Shmidt's investigations in the theory of infinite groups”, Ukr Math J, 23:5 (1972), 487  crossref
    16. D. I. Zaitsev, M. I. Kargapolov, V. S. Charin, “Infinite groups with specified properties of subgroups”, Ukr Math J, 24:5 (1972), 497  crossref
    17. V. P. Shunkov, “On periodic groups with an almost regular involution”, Algebr Logic, 11:4 (1972), 260  crossref
    18. S. N. Chernikov, “On Shmidt's problem”, Ukr Math J, 23:5 (1972), 493  crossref
    19. S. I. Adian, “On some torsion-free groups”, Math. USSR-Izv., 5:3 (1971), 475–484  mathnet  crossref  mathscinet  zmath
    20. V. P. Shunkov, “On the minimality property for locally finite groups”, Algebr Logic, 9:2 (1970), 137  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:588
    Russian version PDF:129
    English version PDF:29
    References:75
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025